Tags

Type your tag names separated by a space and hit enter

Interstitial granulomatous drug reaction to sorafenib.
Arch Dermatol. 2011 Sep; 147(9):1118-9.AD

Authors

No affiliation info availableNo affiliation info availableNo affiliation info availableNo affiliation info availableNo affiliation info availableNo affiliation info availableNo affiliation info availableNo affiliation info available

Pub Type(s)

Case Reports
Letter

Language

eng

PubMed ID

21931061

Citation

Martínez-Morán, Cristina, et al. "Interstitial Granulomatous Drug Reaction to Sorafenib." Archives of Dermatology, vol. 147, no. 9, 2011, pp. 1118-9.
Martínez-Morán C, Nájera L, Ruiz-Casado AI, et al. Interstitial granulomatous drug reaction to sorafenib. Arch Dermatol. 2011;147(9):1118-9.
Martínez-Morán, C., Nájera, L., Ruiz-Casado, A. I., Romero-Maté, A., Espinosa, P., Meseguer-Yebra, C., Córdoba, S., & Borbujo, J. M. (2011). Interstitial granulomatous drug reaction to sorafenib. Archives of Dermatology, 147(9), 1118-9. https://doi.org/10.1001/archdermatol.2011.241
Martínez-Morán C, et al. Interstitial Granulomatous Drug Reaction to Sorafenib. Arch Dermatol. 2011;147(9):1118-9. PubMed PMID: 21931061.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Interstitial granulomatous drug reaction to sorafenib. AU - Martínez-Morán,Cristina, AU - Nájera,Laura, AU - Ruiz-Casado,Ana I, AU - Romero-Maté,Alberto, AU - Espinosa,Pablo, AU - Meseguer-Yebra,Carmen, AU - Córdoba,Susana, AU - Borbujo,Jesús M, PY - 2011/9/21/entrez PY - 2011/9/21/pubmed PY - 2011/11/16/medline SP - 1118 EP - 9 JF - Archives of dermatology JO - Arch Dermatol VL - 147 IS - 9 SN - 1538-3652 UR - https://www.unboundmedicine.com/medline/citation/21931061/Interstitial_granulomatous_drug_reaction_to_sorafenib_ L2 - https://jamanetwork.com/journals/jamadermatology/fullarticle/10.1001/archdermatol.2011.241 DB - PRIME DP - Unbound Medicine ER -